| Model Number |
MMT-722NAS |
| Medical Device Problem Codes |
Patient Device Interaction Problem (4001); Priming Problem (4040)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
11/30/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.The device will be returned for analysis and further information will follow once the analysis has been completed.No conclusion can be drawn at this time.
Event or Problem Description
The customer reported via phone call the insulin pump insulin squirted out if the tubing during manual prime.The customer¿s blood glucose was unknown.The customer indicated the drive support cap was normal.The customer was advised to discontinue use of the insulin pump and to revert to the backup plan.The insulin pump will be returned for analysis.